How's your diet? Are you drinking lots of water? Taking vitamins? Antioxidants? Do you have RLS at night? Eat bananas for potassium during the day. Have one before you go to sleep. What are you doing to get yourself to try and fall asleep? Did you have sleeping problems before you were on the meds?
You and I were around the same dosage, except I was on about 2 years and now I'm day 9 off c/t. Last night I finally got my first good night sleep since stopping the drug. Hang in there and give it another week, ok? You will start sleeping better in the next few days.
I had a very hard time sleeping too. I think it took me about 6 weeks to finally sleep a solid 4 hrs..it will come , try taking some melatonin..sold otc in your vitamin isle..Congrats to you on 16 days..thats awesome..
I eventually went for a sleep study. I already have insomnia. I didn't tell them I had just come off of opiates. I should have. It would have been cheaper. I didn't talk with any doctor about my substance abuse, and again, I should have.
My problem was multi-fold. I was already on a number of meds. I quit all of them, drinking, and opiates at the same time.
I eventually couldn't handle withdrawal from everything at once. So, I went back to drinking.
The sleeping trouble didn't hit me for about 3 weeks after I stopped opiates. I honestly believe that my sleeping trouble was from benzos that I had been prescribed and stopped taking.
My advice to you, see a doctor.
I know what it's like to not be able to sleep. It costed me a lot of money by not mentioning that I was an addict. I would have probably had better luck if I had been honest in the first place.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.